# SDR DALA2024030402971

- Difficulty date: March 4, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N824NW
- Make and model: Airbus A330-302
- Aircraft serial: 1637
- Aircraft time: 38,899 hours, 4,914 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: UNKNOWN
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3324 OXYGEN PANEL MASK DEPLOYED / LOCATIONS:207. CORRECTIVE ACTION: RE-INSTALLED OXYGEN PANEL ACCESS PER A330 AMM 35-21. OK FOR SERVICE. (0229042)
